# SDR ASAA2016080317602

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,412 hours, 1,453 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK-UP ON GROUND.  FOLLOWED QRH PROCDURES AND SAT RESET.  ACFT GROUNDED.  VERIFIED SAT PROMPT SHOWS ON BOTH MCDU'S REF FIM 23-15,  TASK 801.
